# SDR P2EA00428

- Difficulty date: November 9, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FORND CABIN FLOOR BEAM UPPER FLANGE AT BS 328 BETWEEN RBL 10.75-49WL 208.5 WITH CORROSION OUT O LIMITS L/40.00W/2.00 D/0.040.  REPAIRED CABIN FLOOR BEAM UPPER FLANGE.
